# SDR SWIA20240506

- Difficulty date: May 6, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE PULLED/LOOSE      (C-CHECK RO 7/17/2024)    REPAIRED R/H UPPER TRANSCOWL Z STIFFENER RIVETS REF MHIRJ REO 670-54-21-1639 REV -- 2024-06-12. COMPLIED WITH SKYCARD 51-900-1002-SKY
